| Model Number |
N/A |
| Medical Device Problem Code |
Failure to Cut (2587)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/31/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
An investigation into the reported event has been initiated under (b)(4).Once the investigation has been completed, a follow up report will be submitted with the investigation results and any actions taken by the manufacturer.Multiple mdr reports were filed for this event, please see associated reports: 0001526350-2023-00651, 0001526350-2023-00652, 0001526350-2023-00653, 0001526350-2023-00655.
Event or Problem Description
It was reported that during evaluation the cutter failed the test cut with an incomplete cut.There was no patient involvement.Due diligence is complete, and there is no additional information available.
Additional Manufacturer Narrative
This event has been recorded by zimmer biomet under (b)(4).Review of the most recent repair record determined the cutter failed the test cut with an incomplete cut.However, as replacement is required to fully repair the cutters, the cutter was returned as is.Review of the device history record identified no deviations or anomalies during manufacturing related to the reported event.A definitive root cause cannot be determined.The event is confirmed.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.Multiple mdr reports were filed for this event, please see associated reports: 0001526350-2023-00655-1; 0001526350-2023-00651-1; 0001526350-2023-00652-1; 0001526350-2023-00653-1.
Event or Problem Description
There is no additional information available.